MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS

ABBOTT VASCULAR INC. ARMADA¿; CATHETER, PERCUTANEOUS
Model Number B1120-040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat an unspecified vein lesion.A 12x40 mm armada 35 pta balloon dilation catheter (bdc) was prepared before patient use as per the instructions for use without issue.The bdc was advanced to the target lesion for pre-dilation without issue.However, during the first inflation at 4 atm, the balloon ruptured.An additional 12x40 mm armada 35 pta bdc was used to complete the procedure.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported balloon rupture could not be determined.Possible factors that could contribute to balloon material ruptures include, but are not limited to, manufacturing, insufficient preparation, inflation technique, interactions with other devices or patient anatomy.In this case, a conclusive cause for the reported balloon rupture could not be determined since the device was not returned for analysis and limited information was provided.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ARMADA¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key25410994
Report Number2024168-2026-02293
Device Sequence Number9465356
Product Code DQY
UDI-Device Identifier08717648154980
UDI-Public(01)08717648154980(17)290831(10)60305G1
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB1120-040
Device Catalogue NumberB1120-040
Device Lot Number60305G1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown